# SDR MASA200500701

- Difficulty date: July 27, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N834MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145340
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: BWT138001
- Condition: Scheduled Maint
- Location: Nr 2 Pack
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, A NR 2 PACK DUCT WAS REPLACED THROUGH A FLEET CAMPAIGN DIRECTIVE (FCD).
